i have a reccuring "brain squeezing" sensation, it happens during the day, whether i am siting down, walking, lying down... it happens for a second, but can happen several times in a row. it's very destabilizing, and also happens when i'm driving. i don't have any headache, or any other pain. it can stops for months and come back again for a couple of weeks.
thank you for your help.
Hi, and thanks for your medical question on eHealth forum
The sensation of brain squeezing that comes on and off could be due to the side effect of the drug Citalopram. Please consult your doctor about either dose adjustment or regarding a change in prescription.
Also drink more water and eat at regular intervals and see. At times dehydration and low blood sugar too give similar sensation. Also get your hemoglobin and serum iron checked for anemia.
Please consult your doctor and get yourself examined as a confirmed diagnosis cannot be given on net. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Brain and Head Injuries , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.